# SDR ASAA2017120222757

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 26,974 hours, 7,846 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: 32896302
- Part serial: 13268
- Condition: Broken
- Location: Start Valve
- Part time: 26,972 hours, 7,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE START VALVE CONNECTOR PLU HARNESS MOUNT BROKEN. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE REF B737-800 AMM 80-11-03-400. LEAK AND OPS CHECK GOOD.
